# SDR HALA2023061600127

- Difficulty date: June 15, 2023
- Submitted: June 17, 2023
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 30,778 hours, 4,894 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,784 hours, 4,899 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AT ENG SHUTDOWN AIR ENG 2 BLEED NOT CLOSED. ENG 2 BLEED FAULT AMBER. REMOVED AND REPLACED #2 ENG PRV BLEED VALVE PER AMM 36-11-52-400-804-A OPS AND LEAK CHECK GOOD OK FOR SVC.
